# SDR DALA2018121607216

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,638 hours, 28,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY AISLE LIGHT AT ROW 24 INOPERATIVE. 13DEC REMOVED AND REPLACED LIGHT OPERATION CHECKS OK.
